# SDR ASAA2023012341616

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 23,155 hours, 7,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L2 DOOR EXTERNAL EMERGENCY LIGHT REF B737-900 AMM 33-51-04.
